# SDR UIEA200300034

- Difficulty date: July 13, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N494MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Engine: Ge CF680
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 834503
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF DURING CLIMB/CRUISE, FAULT CODE 32 32 03 00 (GEAR DOOR).  LEFT BODY GEAR DOOR POSITION INDICATOR SHOWED INTRANSIT IN BOTH GEAR UP AND GEAR DOWN POSITIONS.  AIRCRAFT RETURNED TO HKG.  FUEL DUMPED 36,500 KGS.  FOUND LEFT BODY GEAR ALT SENSOR S428 DAMAGED.  SENSOR REPLACED AND ADJUSTED REF AMM 32-61-31.  GROUND CHECK INDICATES NORMAL.
